Is it ok to be on the Depo-Provera shot for almost 3 months and have a nonstop period the whole time and the blood is more brown and has a bad odor?

No . Please check with prescribing doctor for proper work up.
Maybe. See your MD. Depo-provera(medroxyprogesterone) is well known to cause irregularity and spotting. This typically disappears with ongoing use. The medication peaks in your blood 3 wks after injection and is generally gone 120-200 days later. However daily bleeding for 3 mos and foul odor is unusual. See your physician to assure there is not an infection, pregnancy, or other cause for your symptoms.
Depo. This is not an unusual reaction to initiating depo-provera. Irreg bleeding can be present the first 3-6 months and then likely will subside to minimal or no bleeding. As long as your blood count is stable, time is on your side. The odor may be old blood, but you may want to check with your doctor at your next appt.

Related Questions

I've had a period for almost 10 days now. Dark brown blood won't stop. It's light but frustrating. Had Depo-Provera shot over three months ago what's happening?

Irregular bleeding. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. Read more...

I was on the Depo-Provera shot had a period from December 29th to January 7th and now I'm 23 days late and a little worried I do have brown blood. What is it?

Periods after Depo. It can take 1.5 yrs after Depo before your periods are regular again. From my calculations, you should be only 15 days late now if you normally have a period every 28 days. This certainly could be the start of your period. Read more...

Hi, I was on Depo-Provera my last shot was feb2012. I haven't got my period 4 a year, brown blood for 3days now. A week after unprotected. Could I be pregnant?

UPT. Take a pregnancy test in another week. And whether you are pregnant or not, see a gynecologist as 8 months without a period is a long time, even after depot. Read more...
Possibly. Yes it is possible. Please see your doctor, get a preg test and see her/him for your lack of periods. You could have something going on that needs treatment. Read more...

I've been on Depo-Provera for a year now my period stop about 2 months when I first getting on the shot and about a month ago had cramps now brown blood?

common. This is very normal after being on the depo for a while. Most women will experience some slightly irregular spotting or bleeding. However it doesn't mean that it's not working. Read more...
Unpredictable. The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Brown is simply old blood coming out. Annoying but not dangerous. Read more...